Advertisement

© 2012

Almost Periodic Solutions of Impulsive Differential Equations

  • Dedicated to a systematic development of almost periodic theory for impulsive differential equations

  • Fills a void by presenting existing literature on the relations between the almost periodicity and stability of the solutions

Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 2047)

Table of contents

  1. Front Matter
    Pages i-xx
  2. Gani T. Stamov
    Pages 33-96
  3. Gani T. Stamov
    Pages 97-149
  4. Gani T. Stamov
    Pages 151-203
  5. Back Matter
    Pages 205-217

About this book

Introduction

Impulsive differential equations are suitable for the mathematical simulation of evolutionary processes in which the parameters undergo relatively long periods of smooth variation followed by short-term rapid changes (that is, jumps) in their values. Processes of this type are often investigated in various fields of science and technology. The question of the existence and uniqueness of almost periodic solutions of differential equations is an age-old problem of great importance. The qualitative theory of impulsive differential equations is currently undergoing rapid development in relation to the investigation of various processes which are subject to impacts during their evolution, and many findings on the existence and uniqueness of almost periodic solutions of these equations are being made.
This book systematically presents findings related to almost periodic solutions of impulsive differential equations and illustrates their potential applications.

Keywords

34A37; 34C27; 34K14; 34K45 Almost periodic solutions Impulsive differential equations

Authors and affiliations

  1. 1.Department of MathematicsTechnical University of SofiaSlivenBulgaria

Bibliographic information

Reviews

From the reviews:

“The aim of this book is to study quantitatively and qualitatively impulsive differential equations in finite- and/or infinite-dimensional spaces. … This book is very important for researchers who work on differential equations with piecewise dynamics. The book is well written and each chapter is self-contained. It presents many results and gives satisfactory answers to many open problems posed in the field.” (Khalil Ezzinbi, Mathematical Reviews, January, 2013)

“The author presents a general description of impulsive differential equations, existence and uniqueness, piecewise continuous Lyapunov functions, almost periodic sequences and almost periodic functions. … This interesting monograph written by a known specialist in the field is addressed to a wide audience, not only mathematicians, but also engineers, biologists and physicists.” (Addelghani Ouahab, Zentralblatt MATH, Vol. 1255, 2013)